On the Maximum and Minimum of Multivariate Pareto Random Variables

Title
On the Maximum and Minimum of Multivariate Pareto Random Variables
Author(s)
우정수Nadarajah, Saralees[Nadarajah, Saralees]
Keywords
DISTRIBUTIONS
Issue Date
201309
Publisher
KAUNAS UNIV TECHNOLOGY
Citation
INFORMATION TECHNOLOGY AND CONTROL, v.42, no.3, pp.242 - 246
Abstract
Aksomaitis and Burauskaite-Harju [Information Technology and Control, 38, 2009, 301-302] studied the distribution of max(X-1, X-2, ..., X-p) when (X-1, X-2, ..., X-p) follows the multivariate normal distribution. Here, we study the moments of min(X-1, X-2, ..., X-p) and max(X-1, X-2, ..., X-p) when (X-1, X-2, ..., X-p) follows the most commonly known multivariate Pareto distribution. Multivariate Pareto distributions are most relevant for modeling extreme values.
URI
http://hdl.handle.net/YU.REPOSITORY/28976http://dx.doi.org/10.5755/j01.itc.42.3.2148
ISSN
1392-124X
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE